# SDR UALA2011020300581

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 73,195 hours, 21,154 cycles
- Engine: Pwa PW2040
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTED THEN SHUTDOWN FOR UNKNOWN REASON WILL NOT RESTART.  ACCOMPLISHED APU BITE AND FOUND INLET DOOR FAULT.  CYCLED APU DOOR CIRCUIT BREAKER C05 AND CONT CIRCUIT BREAKER C05 E6 PANEL.  APU START AND OPS NORMAL.
